# SDR IXXA20141209036

- Difficulty date: December 9, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 55,807 hours, 23,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Out Of Position
- Location: L4 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 390 CABIN ALTITUDE HOVERED BETWEEN 9800-10000FT.  LT BLEED AIR PRESS WAS 41 & RT BLEED AIR PRESS WAS 51.  DIFFERENTIAL WAS AROUND 7.2.  OUTFLOW VLV INDICATED FULLY CLOSED.  DESCENDED TO 250, DIFFERENTIAL STAYED AT 7.2.  CABIN ALTITUDE WAS STEADY AT 6000.  ACFT RETURNED TO DEPARTURE STATION.  UPON TROUBLESHOOTING FOUND L4 DOOR PRESS SEAL AT LOWER SWEEP OUT OF RETAINER.  INSTALLED L4 DOOR SEAL IAW AMM 52-09-01.  OPERATIONS & LEAK CHECK SATISFACTORY IAW AMM 05-51-24.
